# SDR DALA2016042803542

- Difficulty date: April 27, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,398 hours, 37,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN TRIPLER UNDER LOWER AFT VHF ANTENNA CORRODED BS 1470.   OPEN
